# SDR ASAA2015042211621

- Difficulty date: April 22, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,339 hours, 7,502 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183A010314
- Part serial: 002740
- Condition: Gouged
- Location: Bs 1217
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OTBD LOWER SKIN SCRAPED AND DENTED.  ACFT GROUNDED.  REPAIR RT ELEVATOR LOWER SKIN AT STA 218.5 TO 219.5 BY SEPARATING ELEVATOR SKINS TO STA 178-16, REMOVING DAMAGED SKIN SECTION AND APPLYING CARBON REPAIR IAW SRM 55-20-01 AND 51-70-05, REASSEMBLED ELEVATOR SKINS IAW SRM 51-40-02 AND DWG 183A3010, ACCOMPLISHED ELEVATOR ASSY STATIC BALANCE IAW SRM 51-61-04, MOMENT WITHIN LIMITS, NO ADJUSTMENT REQUIRED, RECORDED NEW ELEVATOR BALANCE MOMENT IAW SRM 51-61-04-0G-0 .
